Zerlegungssätze für abgeschwächt injektive Abbildungen.

Egbert Harzheim

Mathematische Annalen (1980)

  • Volume: 252, page 247-258
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Harzheim, Egbert. "Zerlegungssätze für abgeschwächt injektive Abbildungen.." Mathematische Annalen 252 (1980): 247-258. <http://eudml.org/doc/163460>.

author = {Harzheim, Egbert},
journal = {Mathematische Annalen},
keywords = {generalization of Jordan-Brouwer theorem; decomposition theorem},
pages = {247-258},
title = {Zerlegungssätze für abgeschwächt injektive Abbildungen.},
url = {http://eudml.org/doc/163460},
volume = {252},
year = {1980},

AU - Harzheim, Egbert
TI - Zerlegungssätze für abgeschwächt injektive Abbildungen.
JO - Mathematische Annalen
PY - 1980
VL - 252
SP - 247
EP - 258
KW - generalization of Jordan-Brouwer theorem; decomposition theorem
UR - http://eudml.org/doc/163460
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.